Internal characterizations of topologically complete spaces in the sense of E. Cech. (English) Zbl 0112.14402


Full Text: EuDML


[1] E. Čech: On Bicompact Spaces. Ann. of Math. 38 (1937), 823-844. · Zbl 0017.42803
[2] Z. Frolík: Generalizations of the \(G_\delta\)-Property of Complete Metric Spaces. Czech. Math. J. 10 (1960), 359-379. · Zbl 0100.18701
[3] Z. Frolík: Applications of Complete Families of Continuous Functions to the Theory of Spaces. Czech. Math. J. 11 (1961), 115-133. · Zbl 0149.40405
[4] Z. Frolík: Relations of Completeness. Czech. Math. J. 12 (1962), 375-381. · Zbl 0114.13904
[5] Z. Frolík: Locally Topologically Complete Spaces. Czech. Math. J. 12 (1962), 346-355. · Zbl 0114.14001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.